Translator Disclaimer
November/December 2009 Grow-up rate of a radial solution for a parabolic-elliptic system in $\mathbf{R}^2$
Takasi Senba
Adv. Differential Equations 14(11/12): 1155-1192 (November/December 2009).

Abstract

We consider radial and positive solutions to a parabolic-elliptic system in $\mathbf{R}^2$. This system was introduced as a simplified version of the Keller-Segel model. The system has the critical value of the total mass. If the total mass of a solution is more than the critical value, the solution blows up in finite time. If the total mass of a solution is less than the critical value, the solution exists globally in time. Recently, some properties of solutions whose total mass is equal to the critical value have been investigated. In this paper, we construct a grow-up solution whose total mass is equal to the critical value. Furthermore, we show that the grow-up rate of the solution is equal to $O((\log t)^2)$.

Citation

Download Citation

Takasi Senba. "Grow-up rate of a radial solution for a parabolic-elliptic system in $\mathbf{R}^2$." Adv. Differential Equations 14 (11/12) 1155 - 1192, November/December 2009.

Information

Published: November/December 2009
First available in Project Euclid: 18 December 2012

zbMATH: 1182.35054
MathSciNet: MR2560872

Subjects:
Primary: 25B40, 35B35, 35K55, 35K57, 92C17

Rights: Copyright © 2009 Khayyam Publishing, Inc.

JOURNAL ARTICLE
38 PAGES


SHARE
Vol.14 • No. 11/12 • November/December 2009
Back to Top